June 23, 2013

Diarrhea again

The Xeloda pattern seems to give me diarrhea at the end of the second week or the beginning of the third (off) week. Today has been miserable, with tummy upsets. I am taking the tincture of opium but not sure it's really working. It's holding back each round of diarrhea by about six hours. I can take it more often (up to every three hours) but I don't want to go too far in the other direction.

I got on the sofa right after breakfast and slept for several hours, then woke up to use the bathroom, drink a glass of water and eat some crackers. This is also the part of the cycle when I lose a couple of pounds -- I don't have much appetite and I'm afraid to eat all the yummy fruit we have in the house. So it's BRAT for me (bananas, rice, applesauce and toast). And water.

My feet are still red and painful, same for my hands but not quite as much. I see Dr G tomorrow so will faithfully report all these side effects.

1 comment:

  1. Holding thumbs for you that the side-effects calm down.

    ReplyDelete

About Me

My Photo
I dance with cancer. Oy!